Advanced search
Start date
Betweenand

Edgar George Goodaire | University of Newfoundland - Canada

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
GOODAIRE, EDGAR G.; MILIES, CESAR POLCINO. ORIENTED GROUP INVOLUTIONS AND ANTICOMMUTATIVITY IN GROUP RINGS. COMMUNICATIONS IN ALGEBRA, v. 42, n. 4, p. 1657-1667, APR 3 2014. Web of Science Citations: 0.
GOODAIRE, EDGAR G.; MILIES, CESAR POLCINO. ORIENTED INVOLUTIONS AND SKEW-SYMMETRIC ELEMENTS IN GROUP RINGS. JOURNAL OF ALGEBRA AND ITS APPLICATIONS, v. 12, n. 1 FEB 2013. Web of Science Citations: 1.

Please report errors in scientific publications list by writing to: cdi@fapesp.br.